# SDR SWIA202309078204

- Difficulty date: August 24, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N182SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000579
- Aircraft time: 19,547 hours, 11,883 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER HAS 1EA DENT, AND 1EA SCRATCH ON THE TOP SKIN BETWEEN THE MID SPAR, AND REAR SPAR DIRECTLY IN FRONT OF HINGE #2 AS MARKED.	     (C-CHECK RO 9/6/2023)    PERFORMED FILLER AND DOUBLER REPAIR ON RH HORIZONTAL STABTOP SKIN BETWEEN MID SPAR AND REAR SPAR. REF EMB SRM 55-10-01/11P. REPAIR DOES NOT EFFECT WEIGHT AND BALANCE. SEE CONTINUATION FOR ALL WORK PERFORMED.
